MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; ANESTHESIA CIRCUIT-LF

MEDLINE INDUSTRIES LP MEDLINE; ANESTHESIA CIRCUIT-LF
Catalog Number DYNJAA10685B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "tubing cracking".No additional information is available at this time.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Tubing cracking.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield, il 60093
MX  60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24164835
Report Number1417592-2026-00063
Device Sequence Number13062656
Product Code CAI
UDI-Device Identifier10198459372292
UDI-Public10198459372292
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10685B
Device Lot Number25FBL121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown